MathSciNet Relay Station
MathSciNet bibliographic data
MR2051120 20C20 (20C30 20D06)
Kleshchev, A. S.; Zalesski, A. E. Minimal polynomials of elements of order $p$ in $p$-modular projective representations of alternating groups. Proc. Amer. Math. Soc. 132 (2004), no. 6, 1605–1612 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement